# SDR CA990301010

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0262020
- Condition: Leaking
- Location: Mlg
- Part time: 643 hours
- Component: Michelin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN GEAR TIRE LEAKING THROUGH SIDEWALL.
